# SDR DALA2023060604607

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 BENT OUTER SKIN ON UPPER/ FWD CORNER AT 4R DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00073: OUTER SKIN ON UPPER/ FWD CORNER AT 4R DOOR WAS REPAIRED PER B757-200 SRM. (2795903)
